Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft with Wellbutrin-

Posted by Mendel on May 8, 1999, at 1:39:41

In reply to Zoloft with Wellbutrin, posted by Anne on May 7, 1999, at 13:53:03

yes its called ssri discontinuation symptoms not dangerous and it will go away on its own if it is difficult to tolerate restart at a lower dose and gradually get off this med.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mendel thread:5706